# SDR AUS20031110

- Difficulty date: October 31, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: O-Ring
- Part number: MS28775224
- Condition: Deteriorated
- Location: Hyd Filter
- Part time: 414 cycles
- Component: Filter, Purolator
- Component part number: AN62342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC FILTER HOUSING O-RING SEAL DETERIORATED AND LEAKING.
